# SDR V0DR20111114016

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: M4000AC3
- Condition: Failed
- Location: Vent Blower
- Component: Vent Blower
- Component part number: 11438002811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER WAS REPORTED TO CAUSE CURRENT LIMITER TO BLOW ON CUSTOMER'S ACFT.  DURING DISASSEMBLY OF THE VENT BLOWER TECHNICIAN FOUND COMM END BEARING TO HAVE FAILED AND COME APART.
